Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A review of the statistical theory of turbulence


Author: Hugh L. Dryden
Journal: Quart. Appl. Math. 1 (1943), 7-42
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/8209
MathSciNet review: 8209
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/8209
Article copyright: © Copyright 1943 American Mathematical Society

American Mathematical Society